Your browser doesn't support javascript.
loading
A case of methamphetamine intoxication in an adolescent
Article in Korean | WPRIM | ID: wpr-968483
Responsible library: WPRO
ABSTRACT
With the age of exposure to illegal substances decreasing and abuse of drugs such as methamphetamine increasing, substance abuse is no longer limited to adults. We report a Korean case of a 17-year-old girl with acute methamphetamine poisoning. The girl visited the emergency department for vomiting and loss of consciousness, with needle marks found on both arms. QT prolongation was confirmed on the initial electrocardiogram, so that we suspected drug addiction and proceeded with toxicologic tests. A lethal dose of methamphetamine was confirmed. We discontinued QT prolonging drugs, and closely monitored the girl in the pediatric emergency intensive care unit until the QT prolongation was resolved. This case highlights the recognition of pediatric methamphetamine poisoning in emergency departments.
Full text: Available Index: WPRIM (Western Pacific) Language: Korean Journal: Pediatric Emergency Medicine Journal Year: 2023 Type: Article

Similar

MEDLINE

...
LILACS

LIS

Full text: Available Index: WPRIM (Western Pacific) Language: Korean Journal: Pediatric Emergency Medicine Journal Year: 2023 Type: Article